# SDR DALA2024090508739

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM  STA Y=653 BTW LONG 28L AND LONG 28R AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00135: CORROSION LEVEL 2. FLOORBEAM STA Y=653 BTW LONG 28L AND LONG 28R AT FWD CARGO COMPARTMENT WAS REPLACED PER DWG 5971111 REV F AND PER B717-200 SRM 51-41-01-0G AND 51-41-02-0G.
